理论数学  >> Vol. 4 No. 1 (January 2014)

完全ϑ*-单半群的若干特征
Characterizations of Completely -Simple Semigroups

DOI: 10.12677/PM.2014.41001, PDF, HTML,  被引量 下载: 2,290  浏览: 6,139  国家自然科学基金支持

作者: 何晓婷, 郭小江:江西师范大学数学与信息科学学院,南昌

关键词: 完全ϑ*-单半群富足半群完全单半群消去幺半群Completely ϑ*-Simple Semigroups; Abundant Semigroups; Completely Simple Semigroups; Cancellative Monoid

摘要: 完全ϑ*单半-群是一类重要的富足半群,本文给出了这类半群的若干特征,这些结果推广了关于完全单半群的一些重要结果。
Abstract: Completelyϑ*-simple semigroups form an important class of abundant semigroups. In this paper, some characteristics of completely ϑ*-simple semigroups are obtained, which extends some important results on completely simple semigroups.

文章引用: 何晓婷, 郭小江. 完全ϑ*-单半群的若干特征[J]. 理论数学, 2014, 4(1): 1-4. http://dx.doi.org/10.12677/PM.2014.41001

参考文献

[1] Howie, J.M. (1976) An introduction to semigroup theory. Academic Press, London.
[2] Fountain, J.B. (1982) Abundant semigroups. Proceedings of the London Mathematical Society, 44, 103-129.
[3] Lawson, M.V. (1987) The natural partial order on an abundant semigroup. Proceedings of the Edinburgh Mathematical Society, 30, 169-186.
[4] Petrich, M. and Reilly, N.R. (1999) Completely regular semigroups. John Wiley & Sons, Inc., New York.
[5] Guo, X.J. and Luo, Y.F. (2005) The natural partial orders on abundant semigroups. Advances in Mathematics (China), 34, 297-304.
[6] Guo, X.J., Guo, Y.Q. and Shum, K.P. (2008) Rees matrix theorem for -simple strongly rpp semigroups. Asian-European Journal of Mathematics, 1, 215-223.
[7] Guo, X.J., Guo, Y.Q. and Shum, K.P. (2010) Super rpp semigroups. Indian Journal of Pure and Applied Mathematics, 41, 505-533.